2 doctors weighed in:

I have left stomach pain after an abortion, then took 4 azithromycin and a 3 day dose of metronidazole. is it normal? Very gassy

2 doctors weighed in
Dr. Donald Lipkis
Internal Medicine - Gastroenterology
1 doctor agrees

In brief: Normal

It's not unusual to develop gastrointestinal symptoms with antibiotics.
These symptoms should resolve within a couple of days of completion of the antibiotics. If symptoms continue, consult your physician.

In brief: Normal

It's not unusual to develop gastrointestinal symptoms with antibiotics.
These symptoms should resolve within a couple of days of completion of the antibiotics. If symptoms continue, consult your physician.
Dr. Donald Lipkis
Dr. Donald Lipkis
Thank
Get help from a real doctor now
Dr. Jane Van Dis
Board Certified, Obstetrics & Gynecology
14 years in practice
47M people helped
Continue
108,000 doctors available
Read more answers from doctors